# SDR REXA2022082100676

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321793
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG JACK FITTING SUPPORT INTERCOSTALS ARE CORRODED LOCATED AND DRILLED NEW SERVICEABLE L/H NOSE JACK PAD INTERCOSTAL P/N CC670-32179-3 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01, REPAIRED IAW ENDEAVOR AIR EA CRJ953-15400 REV. IR
